# SDR ASAA2021112936756

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 32,255 hours, 10,360 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF1 FAIL LIGHT ON COM PANEL. GROUNDED - YES. PERFORMED RESET & OPS OF HF1 IAW PER FIN 23-11-21, OPS CHK GOOD, OK FOR SERVICE.
